# SDR ASAA2014091409128

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 30,325 hours, 9,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS T/C, FOUND ROW 27-29 RT WITH FAULT.  ACFT GROUNDED. R & R POWER SUPPLY IAW MM 33-51-06-960-805.  OPS CHECKED GOOD IAW THE SAME.
